Lack Of Control And A ‘Thank You!’
Updated: Apr 27, 2019
The side effects of the three planned chemo treatments do make me nervous. The chance of losing all of my hair on top of everything else irks me. I’m trying to regain control of my own body, but the side effects of the medications feels as though it keeps taking my control away. Not a huge fan of that since it feels as though I only recently got some control back. I suppose in theory trying to reclaim your body when it’s being an idiot and killing itself is sort of a moot point. Still, this is me, my body and even looking in the mirror shocks me. Not because of vanity, but because the facial swelling actually hurts and it shows. Even my eyes have been effected by it. I’m doing my best to alleviate the swelling, body movement and muscle rubbing along with very close care to my hydration. Everything feels as though it’s precariously balanced but tipping.
On a very kind note, I had been supposed to help the local Pegasus Theater Company with some design work. Instead, they sent me a card, warm thoughts and some financial help. I can’t even express how thoughtful that was! Their kindness was sincerely felt and so unbelievably appreciated. Thank you, Pegasus Theater!
* This post was edited and portions added to my Timeline.